Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 185, NWS Dodge City, KS

July 3, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2015, 6:14 PM CDT for 4 counties in Kansas. It was in force for 61 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 6:14 PM CDT (23:14 UTC)
Expired
Jul 3, 2015, 7:15 PM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:14 PM CDTTSTM WND GST 609 Sw Ingalls, KS
Jul 3, 6:14 PM CDTHAIL 29 Sw Ingalls, KS
Jul 3, 6:15 PM CDTTSTM WND DMG9 Sw Ingalls, KSSIX CENTER PIVOT SPRIKLERS WERE OVERTURNED IN THIS VICINITY FROM 6 ROAD TO 9 ROAD ALONG T ROAD
Jul 3, 6:18 PM CDTTSTM WND DMG7 Sw Ingalls, KSPOWER LINES DOWN AND POWER POLES SNAPPED
Jul 3, 6:25 PM CDTTSTM WND DMG10 N Copeland, KSNUMEROUS LARGE LIMBS WERE BLOWN FROM TREES AROUND A RESIDENCE.
Jul 3, 6:25 PM CDTTSTM WND DMG10 N Copeland, KSPOWER POLES WERE BLOWN DOWN AT 2 AND V ROADS IN SOUTHWEST GRAY COUNTY.
Jul 3, 6:25 PM CDTTSTM WND DMG9 Ssw Ingalls, KSPART OF THE ROOF WAS BLOWN FROM A RESIDENCE.
Jul 3, 6:25 PM CDTTSTM WND GST 907 N Copeland, KSWIND ESTIMATED AT 80 TO 100 MPH.
Jul 3, 6:27 PM CDTTSTM WND DMG8 Nne Copeland, KSCENTER PIVOT OVERTURNED AT Y AND 5 ROAD
Jul 3, 6:32 PM CDTTSTM WND GST 58Copeland, KS
Jul 3, 6:33 PM CDTTSTM WND DMGCopeland, KSTHE METAL ROOF WAS BLOWN FROM A BUILDING, AND A TREE THREE FEET IN DIAMETER WAS BLOWN DOWN.
Jul 3, 6:33 PM CDTTSTM WND GST 90Copeland, KSNUMEROUS LARGE BRANCHES WERE BLOWN DOWN IN COPELAND.
Jul 3, 6:36 PM CDTHAIL 1.754 Ene Copeland, KSTHE HAILSTONES WERE REPORTED TO BE SOFT.
Jul 3, 6:40 PM CDTTSTM WND DMG8 Ssw Montezuma, KSPOWERLINES WERE REPORTED DOWN AT THE INTERSECTION OF ROAD J AND ROAD 10

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS53 KDDC 032314
SVRDDC
KSC069-081-119-175-040015-
/O.NEW.KDDC.SV.W.0185.150703T2314Z-150704T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN GRAY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 715 PM CDT

* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF MONTEZUMA...MOVING SOUTH AT 30 MPH.

  HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MONTEZUMA...KISMET...COPELAND...TICE AND PLAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS REPLACES THE PREVIOUS WARNING FOR GRAY COUNTY.

&&

LAT...LON 3722 10087 3777 10061 3772 10036 3714 10047
TIME...MOT...LOC 2313Z 008DEG 26KT 3768 10052 

HAIL...2.00IN
WIND...70MPH

$$

RUTHI
2 follow-up statements
054 
WWUS53 KDDC 032354
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT FRI JUL 3 2015

KSC069-040004-
/O.CAN.KDDC.SV.W.0185.000000T0000Z-150704T0015Z/
GRAY KS-

654 PM CDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3722 10087 3747 10067 3746 10042 3714 10047
TIME...MOT...LOC 2354Z 008DEG 26KT 3738 10057 

$$

KSC081-119-175-040015-
/O.CON.KDDC.SV.W.0185.000000T0000Z-150704T0015Z/
SEWARD KS-MEADE KS-HASKELL KS-
654 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN SEWARD...NORTHWESTERN MEADE AND SOUTHEASTERN HASKELL
COUNTIES...

AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PLAINS...OR 8 MILES NORTHWEST OF MISSLER...MOVING SOUTH AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KISMET AND PLAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3722 10087 3747 10067 3746 10042 3714 10047
TIME...MOT...LOC 2354Z 008DEG 26KT 3738 10057 

HAIL...1.00IN
WIND...70MPH

$$

RUTHI
402 
WWUS53 KDDC 040012
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT FRI JUL 3 2015

KSC081-119-175-040022-
/O.EXP.KDDC.SV.W.0185.000000T0000Z-150704T0015Z/
SEWARD KS-MEADE KS-HASKELL KS-
712 PM CDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEWARD...
NORTHWESTERN MEADE AND SOUTHEASTERN HASKELL COUNTIES WILL EXPIRE AT
715 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3722 10087 3747 10067 3746 10042 3714 10047
TIME...MOT...LOC 0011Z 008DEG 26KT 3738 10057 

$$

RUTHI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:23 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 3, 3:23 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
323 PM CDT FRI JUL 3 2015

...UPDATED FOR SHORT AND LONG TERM DISCUSSIONS...

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 251 PM CDT FRI JUL 3 2015

NORTHWESTERLY MID TO HIGH LEVEL FLOW PERSISTED ACROSS THE PLAINS
THIS AFTERNOON. SURFACE HIGH PRESSURE WAS RIDGING INTO THE CENTRAL
PLAINS, WITH A SURFACE FRONT SAGGING SOUTHWARD INTO OKLAHOMA. A
FEW THUNDERSTORMS DEVELOPED ALONG THE FRONTAL BOUNDARY THAT
EXTENDED NORTHWEST INTO SOUTHWESTERN KANSAS. WITH WEAK INFLOW AND
LOW CAPE VALUES, THESE STORMS ARE NOT EXPECTED TO BE SEVERE THIS
AFTERNOON. A LEE TROUGH IS EXPECTED TO DEVELOP BY SATURDAY
AFTERNOON IN THE PRESENCE OF PERSISTENT, NORTHWESTERLY MID TO
UPPER LEVEL FLOW. ABUNDANT LOW LEVEL MOISTURE WILL BE DRAWN
NORTHWARD INTO WESTERN KANSAS. HIGH LEVEL SHEAR BETWEEN 500 AND
250MB WILL BE AROUND 40 KTS, RESULTING IN SLOW MOVING STORMS WITH
EXCELLENT STORM TOP VENTILATION. GIVEN THE STRONG DIRECTIONAL
TURNING OF THE WIND BETWEEN THE SOUTHEAST WINDS AT THE SURFACE AND
NORTHWESTERLY WINDS AT 500MB, 0-6KM SHEAR WILL BE HIGH ENOUGH
(40KTS) FOR SUPERCELL STORMS; AND GIVEN THE UPPER LEVEL SHEAR AND
MODERATE LOW LEVEL INFLOW, THE LARGEST HAIL STONES MAY BE BASEBALL
SIZE OR LARGER. HIGH TEMPERATURES SATURDAY WILL BE SIMILAR TO
TODAY, BUT PERHAPS SLIGHTLY WARMER.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 251 PM CDT FRI JUL 3 2015

AFTER THE SURFACE BASED CONVECTION DIES OFF IN THE EVENING, ELEVATED
THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT ALONG THE MID LEVEL
BAROCLINIC ZONE IN CENTRAL AND SOUTH CENTRAL KANSAS. MUCH WARMER
WEATHER CAN BE EXPECTED FOR SUNDAY AS LEE TROUGHING STRENGTHENS
AHEAD OF THE NEXT STORM SYSTEM. HIGHS OUGHT TO REACH THE MID TO
HIGH 90S. THUNDERSTORM CHANCES WILL INCREASE AGAIN BY SUNDAY NIGHT
AND MONDAY AS A STRONG UPPER LEVEL SYSTEM PASSES ACROSS THE
NORTHERN PLAINS, WITH THE ASSOCIATED COLD FRONT MOVING ACROSS
WESTERN KANSAS MONDAY. THE STORMS SUNDAY EVENING IN FAR WESTERN
KANSAS AHEAD OF THE LEE TROUGH COULD BE SEVERE. MONDAY'S
THUNDERSTORMS WILL BE MORE WIDESPREAD ALONG THE COLD FRONT AND
PROBABLY NOT SEVERE. DRIER AND COOLER AIR WILL MOVE INTO WESTERN
KANSAS MONDAY NIGHT AND TUESDAY BEHIND THE COLD FRONT, WITH HIGHS
ONLY IN THE 80S MONDAY AND THEN LOWER 80S FOR TUESDAY. LOW
TEMPERATURES COULD BE IN THE UPPER 50S BY WEDNESDAY MORNING AS
WINDS BECOME LIGHT ALONG WITH PARTIALLY CLEAR SKIES. THE MODELS
DISAGREE SOMEWHAT ON THE EVOLUTION OF THE LARGE SCALE PATTERN BY
MID TO LATE NEXT WEEK. HOWEVER, IT APPEARS AS THOUGH WESTERN
KANSAS WILL STILL REMAIN ALONG THE SOUTHERN EDGE OF THE
WESTERLIES, WHICH USUALLY MEANS OCCASIONAL CHANCES FOR
THUNDERSTORMS WITH THE PASSING WEAK DISTURBANCES, ALONG WITH
VARYING HIGH AND LOW TEMPERATURES AS FRONTS PASS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1248 PM CDT FRI JUL 3 2015

LIGHT NORTHEAST WINDS WILL GRADUALLY BECOME EASTERLY AND THEN
SOUTHEASTERLY THROUGH 12Z AS A SURFACE TROUGH STRENGTHENS IN THE
LEE OF THE ROCKIES, THEN INCREASE IN SPEED BY 15-16Z TO 15 KTS.
VFR CEILINGS SHOULD PREVAIL OUTSIDE OF ANY ISOLATED THUNDERSTORMS
LATE THIS AFTERNOON AT KGCK AS WELL AS LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  89  69  96 /  20  40  40  10
GCK  65  90  69  98 /  20  40  40  20
EHA  64  96  68  97 /  30  10  10  20
LBL  66  95  69  97 /  30  30  30  10
HYS  66  89  70  98 /  20  20  30  20
P28  68  92  70  95 /  20  30  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...FINCH
AVIATION...FINCH
Hazardous weather outlook, Jul 3, 4:01 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
401 AM CDT FRI JUL 3 2015

KSZ030-031-043>046-061>066-074>081-084>090-040915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
401 AM CDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...THUNDERSTORMS WILL FORM ACROSS EASTERN COLORADO TODAY.
THIS ACTIVITY MAY DRIFT ACROSS FAR SOUTHWEST KANSAS THIS EVENING.
THE PROBABILITY FOR SEVERE THUNDERSTORMS IS LOW IN ASSOCIATION
WITH THIS THUNDERSTORM ACTIVITY.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DISCUSSION...A SLIGHTLY HIGHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS
IS POSSIBLE FOR INDEPENDENCE DAY. HAIL AND WINDS WILL BE THE MAIN
THREATS.

HAZARDS WEATHER RISK...

  SATURDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  LIMITED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Jul 3, 5:21 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
521 PM CDT FRI JUL 3 2015

KSZ061-062-074-075-032300-
KEARNY KS-HAMILTON KS-GRANT KS-STANTON KS-
521 PM CDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHEASTERN
HAMILTON...NORTHEASTERN STANTON AND SOUTHWESTERN KEARNY COUNTIES
UNTIL 600 PM CDT/500 PM MDT/...

AT 521 PM CDT /421 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR KENDALL...MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ULYSSES...KENDALL AND BIG BOW.

LAT...LON 3800 10162 3804 10136 3756 10126 3755 10161
TIME...MOT...LOC 2221Z 354DEG 23KT 3794 10150

RUTHI
Local storm report, Jul 3, 5:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT FRI JUL 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     11 WNW KALVESTA         38.10N 100.47W
07/03/2015  E60 MPH          FINNEY             KS   PUBLIC

&&

LEE
Local storm report, Jul 3, 5:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             KENDALL                 37.94N 101.54W
07/03/2015  E0.75 INCH       HAMILTON           KS   LAW ENFORCEMENT

&&

LRUTHI
Local storm report, Jul 3, 5:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT FRI JUL 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             11 WNW KALVESTA         38.10N 100.47W
07/03/2015  E0.75 INCH       FINNEY             KS   PUBLIC

&&

LEE
Local storm report, Jul 3, 5:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT FRI JUL 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             1 WSW KENDALL           37.94N 101.55W
07/03/2015  E1.25 INCH       HAMILTON           KS   TRAINED SPOTTER

&&

LEE
Local storm report, Jul 3, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     4 SSW INGALLS           37.77N 100.47W
07/03/2015  M54 MPH          GRAY               KS   LAW ENFORCEMENT

&&

LRUTHI

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:56 PM CDTSpecial Weather StatementDDCSeward49 min
Jul 3, 4:52 PM CDTSpecial Weather StatementDDCLane38 min
Jul 3, 5:21 PM CDTSpecial Weather StatementDDCKearny39 min
Jul 3, 5:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray65 min
Jul 3, 5:32 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.